CNE Approved List

  • 2.00 PM TO 5.00 PM (MONDAY TO FRIDAY)
  • (MONDAY TO FRIDAY) 2.00 PM TO 5.00 PM

Nursing Council

CNE Approved List

CNE Programmes 2015-2016

S.No CNE Activity Topic Date of CNE Programme CNE Provider / Contact Number TNNMC Approved CNE Credit Hours / Approved Registration Fee
1 International Conference Optimization of Major Scientific Track for Nursing Care Transformation 14.07.2017 & 15.07.2017 Saveetha College of Nursing, Chennai 11 Hours
Organizing Secretary:9445235910 Rs.500/-
2 State Workshop Statistical Analysis And Interpretation Implications in Nursing Research 01.07.2017 & 02.07.2017 M.A. Chidambaram College of Nursing, Chennai 13 Hours
Organizing Secretary:9840936576 Rs.500/-
3 State Seminar Rejuvenate Student Nurses Embarking Transitions-An Evolving Approach 30.06.2017 Karpaga Vinayaga College of Nursing, Pudukottai 8 Hours
Organizing Secretary:9894020565 Rs.350/-
4 State Workshop Futuristic Challenges in Mother And Newborn Care 30.06.2017 C.S.I. Jeyaraj Annapackiam College of Nursing And Allied Sciences, Madurai 8 Hours
Organizing Secretary:9159120037 Rs.500/-
5 Workshop Prevention of Hospital Acquired Pressure Ulcers 30.06.2017 ArjoHuntleigh Health Care India Pvt. Ltd., Chennai. 8 Hours
Organizing Secretary:9677333578 Free of cost
6 National Conference Community Mental Health Development in Third Millennium 28.06.2017 & 29.06.2017 MMM College of Nursing, Chennai 13 Hours
Organizing Secretary:8248319714 Rs.500/-
7 State Workshop Obstetric Neonatal Drills Enhancing Reforms 24.06.2017 Arun College of Nursing, Vellore 7 Hours
Organizing Secretary:9176974456 Rs.500/-
8 State Seminar Standards of Nursing Practice 24.06.2017 Anbu College of Nursing, Namakkal 6 Hours
Organizing Secretary:9865567174 Rs.300/-
9 National Conference Safe Nursing Practices-A Pathway to Patient Safety 23.06.2017 Vinayaka Mission’s College of Nursing, Karaikal 7 Hours
Organizing Secretary:9488548205 Rs.400/-
10 International Conference Transforming Nursing Practice-Research and Dissemination 23.06.2017 Chettinad College of Nursing, Kelambakkam, Kancheepuram District. 5 Hours
Organizing Secretary:9442039514 Rs.500/-
11 Training Programme Stoma Care Nursing 19.06.2017 to 25.06.2017 College of Nursing, Christian Medical College, Vellore 40 Hours
Organizing Secretary:9442417872 Free of cost (Government of India Sponsored in Collaboration with Tamil Nadu Nurses and Midwives Council)
12 State Seminar Hospital Infection Control Practices 16.06.2017 Kauvery Hospital, Trichy 6 Hours
Organizing Secretary:9361388804 Rs.300/-
13 National Conference Modern Concepts of Child Care 15.06.2017 Arvinth College of Nursing, Namakkal 7 Hours
Organizing Secretary:8754098209 Rs.300/-
14 National Conference An Update on Congenital Anomalies 14.06.2017 Nandha College of Nursing, Erode 7 Hours
Organizing Secretary:9629220043 Rs.300/-
15 State Workshop Basic Life Support for Nurses 10.06.2017 Dr.Jeyasekharan Medical Trust, Dr.Jeyasekharan Hospital & Nursing Home, Nagercoil, Kanniyakumari District. 6 Hours
Organizing Secretary:7373033909 Rs.500/-
16 State Seminar Infection Control-Putting germs out of action 09.06.2017 Apollo Hospitals, Chennai 4 Hours
Organizing Secretary:9941921014 Rs.300/-
17 Workshop Prevention of Hospital Acquired Pressure Ulcers 31.05.2017 ArjoHuntleigh Health Care India Pvt. Ltd., Chennai. 8 Hours
Organizing Secretary:7358201047 Free of cost
18 National Conference Safe Nursing Practices-A Pathway to Patient Safety 23.06.2017 Vinayaka Mission’s College of Nursing, Karaikal 7 Hours
Organizing Secretary:9488548205 Rs.400/-